# SDR QXEA200700904

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,697 hours, 10,332 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702811
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2302: DURING CLIMB AND CRUISE, NR 2 HYD PRESS FLUCTUATED BETWEEN 3000-2200 QTY GOOD.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HYD PRESS TRANSDUCER IAW AMM TASKS 29-30-01-000-801 AND 29-30-01-400-801.  LEAK CHECK C/W AND HYD FLUCTUATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.
